Translator Disclaimer
1998 Some remarks on the method of moving planes
Lucio Damascelli
Differential Integral Equations 11(3): 493-501 (1998).

Abstract

We propose a variational approach to the method of moving planes which easily applies to quasilinear equations of type (1-1) with $f$ locally Lipschitz continuous. To do this we use a characterization of Lipschitz continuous functions which allows us to get symmetry results without writing an equation for the difference between the solution and its reflection.

Citation

Download Citation

Lucio Damascelli. "Some remarks on the method of moving planes." Differential Integral Equations 11 (3) 493 - 501, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1040.35032
MathSciNet: MR1745551

Subjects:
Primary: 35J65
Secondary: 35J20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.11 • No. 3 • 1998
Back to Top